# SDR C2XA09SH237

- Difficulty date: August 1, 2009
- Submitted: August 1, 2009
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- Aircraft time: 18,480 hours, 14,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CORROSION (LEVEL 2 LOCAL) ON LT OMEGA BEAM FACE AND FLANGE BETWEEN FRAMES 20-23 AND CRACKED AT FRAME 22.  MAINTENANCE REMOVED AND REPLACED AND COMPLETED REPAIR OF LT OMEGA BEAM BETWEEN FRAME 20-22 BY INSTALLING A BEAM SPLICE AT FRAME 19.5 TO FRAME 23 IAW EC5320-01229.  INSTALLED OUTBOARD ANGLE AND T-BRACKET IAW EMB-145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
